Top
10
Doctor insights on: How Can You Relieve Eyes That Are Itchy And Puffy Due To Acne Cream

Share
1

1
How can you relieve eyes that are itchy and puffy due to acne cream?

How can you relieve eyes that are itchy and puffy due to acne cream?

Avoidance: When applying acne cream, avoid applying near/around the eyes, and applying sparingly. Most acne creams only require a pea-sized amount of product for a face application, which is applied by dabbing (on cheeks, chin, forehead, & nose) then rubbing in. If your symptoms occur or worsen despite proper application, stop using the product & see your physician as you may be having an allergic reaction. ...Read more

See 1 more doctor answer
Dr. Ed Friedlander
2,095 doctors shared insights

Acne (Definition)

Acne is one of the most common skin conditions. It affects about 80% of adolescents. Acne starts as a blockage of the sebaceous glands followed by inflammation. It occurs in areas where there are lots of sebaceous glands, such as the face back and chest. The hallmarks of the condition are blackheads, whiteheads (closed comedones), papules, pustules, cysts, nodules, and sometimes scarring. There are numerous treatments available, both topical and systemic. The most commonly used are benzoyl peroxide, retinoids, and antibiotics ...Read more


3

3
Acne on my shoulder back,and using all sorts of cream but is not helping.It's not itchy but disturbing.

Acne on my shoulder back,and using all sorts of cream but is not helping.It's not itchy but disturbing.

See a dermatologist.: I would recommend you see a dermatologist. They would be the best source of proper diagnosis and treatment and are up on the latest treatments. At 52, acne does occur but you also want to make sure, if it's new, that there's not an underlying condition causing it. ...Read more

4

4
Can you please suggest me a good day cream for dry skins (men)? My skin gets itchy after shaving n i'v also some acne and dark circles.Thank you

Can you please suggest me a good day cream for dry skins (men)? My skin gets itchy after shaving n i'v also some acne and dark circles.Thank you

shaving breakouts: All the signs and symptoms you are describing, itching and acne bumps after shaving that are leaving dark marks on your face sound like a condition called psuedofolliculitis barbae. A moisturizer is not going to help much but try something gentle like cetaphil. This condition is stubborn and sometimes difficult to treat. I would recommend you consult a dermatologist to help control the problem. ...Read more

5

5
Went off pill skin has gone really bad (acne) but also red/angry/irritated/itchy/sore and everything stings even sorbolene cream. What to do? Help!

Went off pill skin has gone really bad (acne) but also red/angry/irritated/itchy/sore and everything stings even sorbolene cream. What to do? Help!

See a dermatologist: It is not unusual for anything you apply to inflamed skin to sting or burn, even topical steroids. However, this really should be examined to make sure it is acne. You might need a short course of an oral antibiotic to help cal this down ...Read more

7

7
Five days ago I had red itchy skin from using duac cream for acne. I am fine now but I have an enlarged lymph node inferior to my left ear. P. Causes?

Five days ago I had red itchy skin from using duac cream for acne. I am fine now but I have an enlarged lymph node inferior to my left ear. P. Causes?

Prob. Infection: True true and unrelated. We all have lymph nodes throughout our bodies. Far and away the most common reason that they swell is that you have an infection in that area of your body-I.e. your skin,ear,throat,arm,etc. nearby. Sometimes viral, sometimes bacterial, rarely fungal. If you're basically healthy you'll heal yourself. Otherwise see your doc. If get more nodes could be nasty. ...Read more

8

8
I used acne cream around my eyes and now theres stinging when I squint?

I used acne cream around my eyes and now theres stinging when I squint?

Don't do it: You should only use ophthalmic medication around the eyes for obvious reasons. Use artificial tears to wash out your eyes then go see your eye md to make sure everything's okay. ...Read more

See 1 more doctor answer
9

9
I have been using Betasol face cream for 2 weeks now my face has pimples like rush and they burning and my skin is becoming dry and red and itchy?

I have been using Betasol face cream for 2 weeks now  my face has pimples like rush and they burning and my skin is becoming dry and red and itchy?

Reaction to cream: I am assuming your Betasol contains clobetasol propionate, which is a potent corticosteroid with anti inflammatory properties usually used to treat eczema and psoriasis, but you may be sensitive to that or a different ingredient in the cream. Speak with your doctor who Rx this. Also: Warning about toxic face creams in Cape Town | Health24 www.health24.com/.../Warning-about-toxic-face-creams-in-Cape-Town-20150923 ...Read more

10

10
My eyes have been itching bad for over two weeks and no topical cream seems to be working. Right now they are red swollen and itchy. Help!

My eyes have been itching bad for over two weeks and no topical cream seems to be working.  Right now they are red swollen and itchy.  Help!

Sounds like contact.: If i understand what you are saying, your eyelids are itching and red and nothing you are putting on them neoseems to help. Sounds like you might be using something you are allergic to. Neomycin is a typical one. See an ophthalmologist and bring in everything you have used. Again, typically there is something you have become sensitive to causing the problem. ...Read more

See 1 more doctor answer
Dr. J. Lawrence Dohan
2,402 doctors shared insights

Pimples (Definition)

Pimples are a kind of acne, and are a condition where oil gets trapped in a pore of the skin resulting in small area of ...Read more